# SDR DALA2016082906255

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Corroded
- Location: Control Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT ELEVATOR CONTROL TAB LOWER SKIN AT HORIZONTAL STABILIZER.   DUE THE AMOUNT OF DAMAGE ON OUTER SKIN AND SRM 54-04 P.4, THE COMPONENTE WAS REPLACED.
